# SDR CA040706004

- Difficulty date: June 16, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 3,177 hours
- Engine: Lyc O320B2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Cable
- Part number: A5224
- Condition: Failed
- Location: Carb Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARB HEAT CABLE BROKEN.  REPLACED CARB HEAT CABLE.
